I'm just wondering if anyone has experience Hypomania and is positive that it's come from Lamictal? I have read lots online about people on Lamictal and various other meds (psychotropics, antidepressants, mood stabilizers etc) and tell me they've experience hypomania however I need to be sure it's just the Lamictal.
I started on 25mg Lamictal and increased to 50mg with another increase to 100mg in about 3-4 days. I won't see my psychiatrist until after I've been on the 100mg Lamictal for about 3 days and I want to be sure to know my hypomania is caused by the Lamictal before I mention it and try a different med.
I have what is looking (and presenting) a lot more like Borderline Personality Disorder however my Dr. wanted me to try Lamictal before ruling out Bipolar.
Current symptoms of hypomania started about 2days after increasing to 50mg Lamictal. Symptoms include
-risky behaviors (sexual and non sexual) including: sexual activity with multiple people, excessive spending of money, driving my car recklessly at fast speeds
-little to no sleep: when I do fall asleep I sleep for about 4-6 hours (compared to my normal 8-10 needed to function prior to meds) and then I'm up and ready for the day. Don't feel tired at all the next day
-excessive amount of energy
These are all abnormal things that I never engaged or had prior to the bump to 50mg Lamictal.
I'm wondering if anyone has experienced anything similar and if so how long until it goes away? Will it turn to Mania? lookibg for answers before I inform my psychiatrist about the symptoms and ask to go into a BPD med or if symptoms eventually go away and I can keep quiet about them and keep the Lamictal.
To be quiet honest- this hypomania stage is definitely a more appreciated stage than the depression I've had for several years.